MAUDE Adverse Event Report: STRYKER SPINE-FRANCE NAVIGATOR BAYONETED UPLIF INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE NAVIGATOR BAYONETED UPLIF INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48393002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cage was being loaded on the inserter.While attempting to lock the graft to the inserter, the lock slide on the inserter fell off.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: no relevant manufacturing issues were found that may have contributed to the reported event.Securing mechanism disengagement was confirmed via visual inspection.Conclusion: the possible root cause is multifactorial.
 
Event or Problem Description

Brand Name
NAVIGATOR BAYONETED UPLIF INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6071344
Report Number0009617544-2016-00438
Device Sequence Number18919312
Product Code LXH
UDI-Device Identifier04546540665720
UDI-Public(01)04546540665720
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48393002
Device Lot Number113252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2016
Supplement Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1